# SDR CA980818018

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Abrasion Strip
- Part number: 370
- Condition: Separated
- Location: M/R Blade
- Part time: 9,969 hours
- Component: 350A11001001
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A, B

## Discrepancy

(CAN) LOWER ABRASION STRIP SEPARATING 11 CM FROM EDGE OF BLADE INBOARD 4 BY 5 CM TO TRAILING EDGE FROM JUST BEHIND STAINLESS STEEL LEADING EDGE STRIP.
